MathSciNet Relay Station
MathSciNet bibliographic data
MR524203 49C10 (22E65 93-02)
Agračev, A. A.; Gamkrelidze, R. V. Exponential representation of flows and a chronological enumeration. (Russian) Mat. Sb. (N.S.) 107(149) (1978), no. 4, 467–532, 639.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement